MathSciNet Relay Station
MathSciNet bibliographic data
MR415408 47D05 (60F05)
Goldstein, Jerome A. Semigroup-theoretic proofs of the central limit theorem and other theorems of analysis. Semigroup Forum 12 (1976), no. 3, 189–206.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement